# SDR SIMA200514302

- Difficulty date: May 16, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540853407
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME DELAY MAINTENANCE ITEM NR 852520147 DENT ON PASSENGER DOOR.  REPAIRED DOOR BY INSTALLING DOUBLER IAW EMB SRM 52-10-01 FIGURE 201.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
